# SDR UPS97224706

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DELAMINATION 18 LONG ON LT OUTBD T/E FLAP 38 FROM INBD FLAP EDGE, 9 FROM TOP. DEFERRED DEFECT D128974.  LEFT AND OUTBOARD TRAILING EDGE FLAP REPAIRED IAW SRM 51-40-6.
